A note on the holonomy of connections in twisted bundles
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 44 (2003) no. 1, pp. 39-62.
@article{CTGDC_2003__44_1_39_0,
     author = {Mackaay, Marco},
     title = {A note on the holonomy of connections in twisted bundles},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {39--62},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {44},
     number = {1},
     year = {2003},
     zbl = {1067.58003},
     mrnumber = {1961525},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2003__44_1_39_0/}
}
TY  - JOUR
AU  - Mackaay, Marco
TI  - A note on the holonomy of connections in twisted bundles
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2003
DA  - 2003///
SP  - 39
EP  - 62
VL  - 44
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2003__44_1_39_0/
UR  - https://zbmath.org/?q=an%3A1067.58003
UR  - https://www.ams.org/mathscinet-getitem?mr=1961525
LA  - en
ID  - CTGDC_2003__44_1_39_0
ER  - 
%0 Journal Article
%A Mackaay, Marco
%T A note on the holonomy of connections in twisted bundles
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2003
%P 39-62
%V 44
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_2003__44_1_39_0
Mackaay, Marco. A note on the holonomy of connections in twisted bundles. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 44 (2003) no. 1, pp. 39-62. http://www.numdam.org/item/CTGDC_2003__44_1_39_0/

[1] J.W. Barrett. Holonomy and path structures in general relativity and Yang-Mills theory. Int. J. Theor. Phys., 30 (9):1171-1215, 1991. | MR | Zbl

[2] P. Bouwknegt and V. Mathai. D-branes, B-fields and twisted K-theory. J. High Energy Phys., 3, Paper 7, 2000. | MR | Zbl

[3] R. Brown and C.B. Spencer G-groupoids, crossed modules and the fundamental groupoid of a topological group. Nederl. Akad. Wetensch. Proc. Ser. A79, 38(4):296-302, 1976. | MR | Zbl

[4] J-W. Brylinski. Loop spaces, characteristic classes and geometric quantization, volume 107 of Progress in Mathematics. Birkhauser, 1993. | MR | Zbl

[5] A. Caetano and R.F. Picken. An axiomatic definition of holonomy. Int. J. Math., 5(6):835-848, 1994. | MR | Zbl

[6] A. Caetano and R.F. Picken. On a family of topological invariants similar to homotopy groups. Rend. Ist. Mat. Univ. Trieste, 30(1-2):81-90, 1998. | MR | Zbl

[7] D.S. Chatterjee. On gerbs. PhD thesis, University of Cambridge, 1998.

[8] A. Kapustin. D-branes in a topologically nontrivial B-field. Adv. Theor. Math. Phys., 4(1):127-154, 2000. | MR | Zbl

[9] M.A. Mackaay and R.F. Picken. Holonomy and parallel transport for Abelian gerbes. To appear in Adv. Math. Preprint available as math.DG/0007053. | MR | Zbl

[10] K. Mackenzie. Lie groupoids and Lie algebroids in differential geometry. London Mathematical Society Lecture Note Series, 124. Cambridge University Press, Cambridge, 1987. | MR | Zbl